# SDR GTIA031041

- Difficulty date: November 13, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN METAL FLOOR PANEL HAS PULLED FASTENERS AND TORN/CRACKED EDGE AT FS 1007-1079 LEFT OUTBOARD PANEL.  REMOVED FLOOR PANEL.  FABRICATED REPLACEMENT PANEL.  INSTALLED FLOOR PANEL.  (M)
